# SDR IPXA2019021543998

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 79,127 hours, 15,782 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ATB - ENGINE #2 UNUSUAL VIBRATION AT TAKEOFF POWER AND CLIMB POWER, EVM COMP AT 3.6 VERY NOTICEABLE IN RUDDER PEDALS VIBRATION SUBSIDED BELOW APPROX . 95% N1. CABIN /COCKPIT VIBRATION PRESENT.FOUND 5EA FAN BLADES (1,15,24,26 & 36) BENT AT THE TIP BEYOND REPAIR ORDERED PARTS REQ# 259377A BF2002204 2/13/19/ R& R #2 ENG FNA BLADES IN POSITONS 1,15,24,26 AND 36 IAW AMM 72 31 02. 3 EA LOGPAGE 961368 ITEM 3 FOR #2 ENG VIBE TEST ESR IPC 72 20 50 01 120
